Posted by whymelord on April 23, 2010, at 14:12:55
Great I found this website!
I am tapering Lexapro 20mg - halved it to 10mg 10 days ago, my energy levels are back, no fatigue at all. Head feels cleared up! Mood seems to have elevated too.
Looks like the 20mg was doing more harm than good.
I have not felt the withdrawal effects that people complain about, maybe because I didnt ColdTurkey, nevertheless I have felt a certain feeling of sadness/melancholy - past 2 days - enough to make me scared.
I had taken a Lunesta 1mg 2 nights ago and noticed that the next day I was down in the dumps (not happened in weeks!). So I thought if it was the Lunesta it'd get flushed out of my system in a day and I'll be back, but unfortunately such was not the case. 2nd evening in a row I am blue/dysphoric and melancholic - I am even afraid to call it depression. I also noticed some vertigo in the night on the second evening.
I am wondering if the Lunesta caused it (a small 1mg single dose could?) or the lexapro withdrawal is finally showing up?
In the past when I stopped a 9 day Lunesta use, it gave me a panic attacks. Somehow I eneded up using lunesta again. I swear I'll never touch it again.